# SDR QXEA200603218

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT WING NR 4 FLAP TRACK LOWER SURFACE OF LOWER INBOARD TRACK IS PITTED.  REPAIRED IAW RD8-57-988.
